I feel so sad.....really, what to do?

Discussion in 'General Parenting' started by lovelyboy, Jul 5, 2011.

  1. lovelyboy

    lovelyboy Member

    Me and my son had such a great day making donuts, watching a movie ect....then late this afternoon I wanted to go and work on my painting, he said no I need to do something with him. I told him nicely that I spend the whole day with him.
    Then he flipped out, telling me that I will not dear to touch any paintbrush, grabbing my things and threatening me....becomming more and more verbally abusive. Meanwhile my head was racing through Dr Green book...trying to get any answers....The only thing that presipitated this explosion was that he wanted all my attention and not allow me to do what I wanted! I know plenty of advice is regarding kids that are prevented to do what they want ect, but I don't know how to handle it when he prevents ME TO MOVE AROUND or do something...I meen, what can I do when he grabs my stuff or push me away or trheatens me that I won't dare doing something....I feel so sad that after such a great day it ended so badly...I didn't see this one coming at all!!!
     
  2. april1974

    april1974 New Member

    since he was enjoying the day with you and spending time with you he didn't want you to leave him.....all I can think of is maybe saying "what would you like to do" see what he says and then maybe you could have said "ok, how about we do x and then I get to paint?" or could he paint beside you?

    Sorry, I hate it when I have a great day and then they do something that feels like 20 steps back.
     
  3. lovelyboy

    lovelyboy Member

    I did ask him what he would like to do...he said he didn't know. I gave 3-4 or more ideas and this made him more irritable and at the end just worsened everything...when I told him that most of the games we have is for younger children he started becoming abusive because I didn't have the right games....I suggested he paint , draw or play computer next to me and this was also not right for him....Interestingly enough I went to read up on early onset bipolar dysorder and my son almost have all the symptoms....Can't wait to see the dr on Monday....I just have this feeling in my gut that there is much more going on with my son than just ODD! What I also maybe need to ad is that he has been of his Tofranil for 2 days now because it gave him stomach cramps and he vomited yesterday!!!! Oh, I wish we could just know what is going on!!! He has been screaming, crying, hiding under the table EVERYTHING tonight! I feel SO sorry and sad for him!
     
  4. april1974

    april1974 New Member

    Tofranil is not a drug you should just stop taking, if he has side affects most pharmacists can give you something to manage that, maybe this is why he is acting the way that he is?
     
Loading...